# SDR CA010510019

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,142 hours
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UNABLE TO TRIM AIRCRAFT HORIZONTAL STABILIZER, AIRCRAFT RETURN TO OTTAWA, UNDER QRH PROCEDURE. RESET ATTEMPTED WITH NO SUCCESS. FOUND TO BE THE HORIZONTAL STAB TRIM CONTROL UNIT AT FAULT. REPLACED THE HORIZONTAL STAB TRIM CONTROL UNIT. OPERATIONAL AND FUNCTIONAL TEST CARRIED OUT AS PE TASK 27-40-00-710-801 AND 27-40-00-720-801 TESTED OK.
